Hi everyone. I just turned 15 years old and have been dealing with chronic uticaria for a little less than a year now. It is really hard dealing with it emotionally for me. Many days I go home and cry because i'm too embarrased to do normal things, like wear a t shirt, practice with my dance team, wear a swimsuit, etc. I will randomly break out with hives all over my body, except for my face luckily, hundreds of them. It tends to get worse with exercise/heat but that is not the only time I get it. When I wake up in the morning after sleeping with my window open and barely any covers I have some. I've been to the doctor several times and nothing seems to be working, not claritin not zyrtec etc. Although I did get an allergy test, and I came up allergic to wheat. I stopped eating wheat for a week and they were still there. Luckily they don't itch terribly but they are extremely uncomfortable and embarrasing. Summer is coming up soon and I really just want them to go away. I have a 4day camp outside in the sun for my school dance team and I really dont want to go to it if im going to be self-concious the whole time. Oral steroids? I heard they work sometimes. I really don't know what to do, i'm desperate. Please help me....I really need it badly :(
Did you find this post helpful?
|

replied June 6th, 2005
Hey little bro....I got chronic hives at the age of 15 and I know exactly what you are going through. The good news is god healed me....The bad news is I don't know if you believe in god or not, in that case, I hope you have insurance.....Because there is a solution....It's called atarax .....I personally used the generic version called hydroxizine hcl.....And believe you me, it's the only thing that works....Not claritin, not benadryl. So good luck and by that asap for immediate relief...Well might take you thirty minutes or so, take it at night... Cause it will make you real sleepy at first then your body gets used to it by the way they might recommend you take 3 a day, but if you take one at breakfast noon and night, you will be a sleep the rest of your life...So you will be ok until it comes back probably around 8 or 9 the next day.....If you are like me, you will eventually get tired of this medicine and make it a matter of prayer...It took me 8 years....Till I finally figured it was have a faith or buy this medicine for the rest of my life..... I went off my mom's insurance, and I really didn't have the money to keep buyin it so I just decided to pray about it , in the meantime think atarax bro, and i'm praying for you....Take care
|
Did you find this post helpful?

replied September 1st, 2005
Chronic Hives
I am a mother of a 15 year old that has been dealing with chronic hives for 10 years. We have been to numerous allergists and have had all the tests and although he comes up allergic to several things, the allergist says he has seen people worse allergic to what he is.

He takes allegra and atarax together to try to control these but he still ends up in the emergency room at least once a month for a anaphalic shot.

I am about to try another allergist because I feel he could be on allergy shots to control these. Maybe I am wrong but he misses so much school that we are in fear of getting a visit from the authorities because of his absences. We of course have a doctor to back up these absences but we are still terrifed.


I am in the process of having him removed from pe in school because the heat and activity causes him to break out during school and causes him to be miserable and again he misses classes.

If anyone has any ideas, I am so willing to listen. I pray that he will outgrow these, the doctors keep saying he will.

I feel for anyone that has these things.
|
Did you find this post helpful?

User Profile
replied June 29th, 2019
Thank you for asking at Ehealth forum!

I read your question and I understand your concern.
I would suggest you ANA to rule out SLE.
Use combination of H1 blocker, H2 blocker and montileukast.
I hope it helps. Stay in touch with your healthcare provider for further guidance as our answers are just for education and counselling purposes and cannot be an alternative to actual visit to a doctor.
Take care
Khan
|
Did you find this post helpful?
Must Read
Do you know what causes HIV? Get started by learning the facts on HIV and AIDS here....
Do you know what puts you at high risk of HIV? Debunk the myths and get the facts of HIV risk factors here....
Can you identify early HIV symptoms. Learn what to look for and when to seek medical help as we review symptoms of HIV here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Acne and Skin Disorders , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.